# SDR DALA2017120608451

- Difficulty date: October 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 33,279 hours, 18,019 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD FAN COWL HAS LEADING EDGE EROSION, 20" FROM BOTTOM CENTER. ACCOMPLISHED A PERMANENT REPAIR TO NR 2 ENGINE INBD FAN COWL L/E IAW SRM.
